# SDR QXEA200600586

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,833 hours, 12,139 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0318
- Condition: Malfunctioned
- Location: Deice System
- Part time: 4,854 hours, 4,507 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2345: DEICE PRESSURE CAUTION ILLUMINATED DURING CRUISE AND INITIAL DESCENT.  DEICE PRESSURE GAUGE SHOWED NORMAL. DEICE ADVISORY LIGHT CORRESPONDING TO SECOND BOOT INBOARD FROM LEFT WING TIP FAILED TO ILLUMINATE.  RAN CHECKLIST AND IT CAME ON AGAIN.  MAINTENANCE REMOVED AND INSTALLED SERVICABLE LT OUTBD DDV IAW AMM 30-11-16-000-801 AND 30-11-16-400-801.  PERFORMED FUNCTIONAL TEST IAW Q400 AMM 30-11-00-720-801 AND TR 30-047.  FUNCTIONAL TEST PASSED.  LEADING EDGE 513AL REMOVED AND INSTALLED IAW AMM 57-23-01-PG 401-410.  PERFORMED FUNCTIONAL TEST IAW AMM 30-11-00-710-804 AND TR  30-047.  FUNCTIONAL TEST PASSED.  AIRCRAFT RETURNED TO SERVICE.
